Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: stretch marks literally everywhere
|williamse - Wed Sep 03, 2008 1:53 am||
Hey Im a 20 yo male and I weightlift and excersise. I've gained weight from lifting but not fast. Then I peeked in my weight at 190. I stayed like that for a while and then all of a sudden I started getting stretchmarks, I maintained weight and use lotion, but since then it has just kept spreading. Now I'm still the same weight and I have stretchmarks on my bicepts going up to my chest, I have them on my butt, inner thighs, knees, and back of my knees. I got a blood test a while back to make sure it wasn't cause of cushions syndrome they said no. I just cant get over the feeling thats there has to be something wrong internally because theres no way I got so many stretch marks from weightlifting. On top of all this I also have bad skin discolorations that appeared recently on my neck and where the leg and crotch meet, its really darks skin blotches. So I just wanted to know if anyone had any ideas or advice? thanks.
|Dr.M.jagesh kamath - Sat Aug 29, 2009 5:42 am||
Hello,Striae distensae are quite common in your age group,and can develop with rapid muscle growth.Since cushings is ruled out one important medical cause is cleared.There are many treatments claimed but none satisfactory.Lasers do help but expensive.About the dark lesions in the crotch the are probably fungal in origin and would respond to antifungal powders.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.